bannednutritionnapsgear

Dostinex sides

ThepoManta

Member
Member
Hey people,

Started my long awaited Test and Deca (350mg per week) cycle 1.5 week ago. Including 0.5mg Dostinex every 3 days of course.

Could just be a bug or something else... but I have been nauseous when I smell food for the last 2 days. (Which means it gets very hard to eat...)

Could this be the Dostinex? If so, should I go for 0.25mg every 3 days instead of my 0.5mg? As I said earlier, I am using 350mg Deca per week. So will 0.25mg every 3 days be enough?

Thanks in advance guys!
 

chelades

Member
Member
Could be, no way to tell how it interacts with you but you normally get some kind of side(s) first time use. If you've got legit Caber it is bloody strong stuff and that should be plenty. Shit you could probably get away with 0.25 - 0.50 PER WEEK. Once you get Prolactin down it tends to stay down without re-dosing too regularly. HOWEVER having said that it is better to be safe than sorry.

Thankfully I switched to a neat prescription grade Caber myself and it hasn't given me a single side effect ever compared to UGL! Maybe I'm just used to the compound.
 

ThepoManta

Member
Member
Could be, no way to tell how it interacts with you but you normally get some kind of side(s) first time use. If you've got legit Caber it is bloody strong stuff and that should be plenty. Shit you could probably get away with 0.25 - 0.50 PER WEEK. Once you get Prolactin down it tends to stay down without re-dosing too regularly. HOWEVER having said that it is better to be safe than sorry.

Thankfully I switched to a neat prescription grade Caber myself and it hasn't given me a single side effect ever compared to UGL! Maybe I'm just used to the compound.

DEFINITELY the real deal I have here ;) Dostinex.

Okay. I will just split the tablet into two 0.25mg doses!
And does taking it with or without food, at night or in the morning, make a difference?
 
Last edited:

DylanGemelli

Founding Member
Super Moderator
its definitely possible... it makes no difference with or without food but being that it can cause such strong lethargy and if it is causing you to be nauseous, you should definitely dose it in the p.m.
 

ThepoManta

Member
Member
its definitely possible... it makes no difference with or without food but being that it can cause such strong lethargy and if it is causing you to be nauseous, you should definitely dose it in the p.m.

Okay will do! What is your opinion on dropping the dose to 0,25mg every 3 days, Dylan? It should be enough for the majority of people. (if I have to believe general the internet, but I rather hear it from you haha!
 

DylanGemelli

Founding Member
Super Moderator
Okay will do! What is your opinion on dropping the dose to 0,25mg every 3 days, Dylan? It should be enough for the majority of people. (if I have to believe general the internet, but I rather hear it from you haha!

yes, you can lower the dose at that level of deca... that wont be an issue...
 

MaxxPursuit

Senior Member
Looks like you got taken care of bud. Just to further drill the point, yes, you can lower the dose to 0.25mg e3d and I'd suggest taking caber in the evening before bed.
 

DylanGemelli

Founding Member
Super Moderator
Will do! Starting with it this saturday, I will take the lower dose then :) will report back!
it really helps to avoid lethargy taking before bed.. last cycle i ran it .5 mg every 3 days on 400 mg of tren and my prolactin was non existent bro... so .25 will be just fine
 
Top